# SDR AALA202411296943

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 67,247 hours, 39,509 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER LEFT HAND SIDE TRAILING EDGE APEX STRIP HAS CORROSION 6 INCHES LONG AND 1 INCH WIDE, 105 INCHES FROM THE TOP OF THE RUDDER. REPAIRED RUDDER PER SRM 55-41-19-300-006.
